# SDR AUS20011366

- Difficulty date: November 21, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Cap
- Part number: BURKLIN12H3668
- Condition: Dislodged
- Location: Elevator
- Part time: 2,954 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR BALANCE HORN BLANKING CAP DISLODGED AND RESTRICTED ELEVATOR MOVEMENT. FOD.
